# SDR 2003FA0000190

- Difficulty date: September 17, 2001
- Submitted: February 26, 2003
- Operation: General aviation
- Aircraft: N902PD
- Make and model: Doug MD 900
- Aircraft serial: 90000084
- Aircraft time: 300 hours
- Engine: Pwc PW207E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: AC3676F1
- Condition: Contaminated
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BYPASS PIN POPPED ON NR 1 HYDRAULIC RETURN FILTER.  REMOVED FILTER AND INSPECTED FOR CONTAMINATION.  REPLACED FILTER.  OPS AND LEAK CHECK GOOD.
